U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

What happens if a person overdoses on nitroglycerin?

2 doctor answers7 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 36 years experience
Massive headache: And hypotension possible.
Dr. Charles Turck
Pharmacology 18 years experience
Various effects.: A nitroglycerin (NTG) overdose may lead to headache, flushing, low blood pressure, and increased heart rate. Death from nitroglycerin overdose is highly unlikely. If you or someone you know think you are experiencing these symptoms mildly as a result of NTG and think you/they’ve taken too much, call 800.222.1222 for advice. If you ever have serious concerns about how you’re feeling, call 911.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 32-year-old member asked:
1 doctor answer3 doctors weighed in
A 38-year-old member asked:
1 doctor answer3 doctors weighed in
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.